# SDR PCSA818200701

- Difficulty date: August 18, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 75,097 hours, 41,064 cycles
- Engine: Pwa JT8D15
- Engine time: 76,321 hours, 60,717 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15
- Part serial: 695316
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 76,321 hours, 60,717 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 861 DEPARTED SJU AND DURING THE TOP OF THE CLIMB THE CREW REPORTED THE NUMBER 1 ENGINE OIL PRESSURE DROPPED TO ZERO, THE NUMBER 1 ENGINE WAS SHUTDOWN AND THE AIRCRAFT CONTINUED TO MIA AND LANDED WITHOUT INCIDENT.  THE NUMBER 1 ENGINE WAS REMOVED AND REPLACED IAW AMERIJET WORKCARDS B-48, B-49, B-41.  THE NUMBER 1 ENGINE WAS LEAK CHECKED AND OPERATIONALLY CHECKED GOOD, THE AIRCRAFT WAS RETURNED TO SERVICE.  A FOLLOW-UP SUPPLEMENT SDR WILL BE SUBMITTED WITH THE ENGINE TEARDOWN REPORTS WHEN AVAILABLE.
